# SDR DXTA200300064

- Difficulty date: July 7, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Hawker BAE125700B
- Aircraft serial: 259003
- Aircraft time: 4,389 hours, 3,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

1.5 HOURS INTO FLIGHT, DESCENDING OUT OF FL 410, CREW SMELLED A STRONG ODOR SIMILAR TO THE BURNING OF ELECTRICAL INSULATION.   INSPECTED AIRCRTAFT INTERIOR AND COCKPIT AREA, COULD NOT FIND SOURCE OF ODOR, ACCOMPLISHED OPERATIONAL CHECK FLIGHT COULD NOT DUPLICATE WRITE UP.
